Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chronic migraine, sore throat. Taking vicodin, nausea, headaches, dizziness on walking. Causes and cure?

For the past week I have been really sick. I went to my doctor after having a 3 day long horrible migraine . Every day around 6 It would get so bad I would lay on my floor with a garbage can in the dark, my throat was also sore and I was really stiff so I thought maybe meningitis but I got my shot for it a couple weeks ago. My doctor told me it wasn t because I didn t have a fever and other things so she gave me Vicodin to help the headaches . Since then I have felt super nauseous and I ve had headaches and shakes and I ve Been very dizzy and feel like I am going to faint Everytime I try to walk around. I m getting worried about what could be the cause...
Asked On : Mon, 1 Oct 2012
Answers:  0 Views:  50 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor